# SDR SWAA2022031183770

- Difficulty date: July 10, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 69,256 hours, 40,475 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Wing Center Sect
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR WING CENTER SECTION SEAL RETAINER ASSY AT RH SIDE IS CRACKED / REPLACED REAR SPAR WING CENTER SECTION SEAL RETAINER ASSY AT RH SIDE BS 663 I.A.W SRM 51-40-02-0G-0 AND DRAWING # 111A1000.
